# SDR 9501396718

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Engine: Pwa JT9D7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING, THE NR 1 ENGINE REVERSER WOULD NOT COME OUT OF FULL REVERSE TO THE STOWED POSITION AND THE ENGINE WAS SHUT DOWN WHILE ON THE RUNWAY.  A GROUND RUN-UP WAS ACCOMPLISHED AND PROPER REVERSER OPERATION WAS CONFIRMED BY ITS OPERATION THROUGH SEVERAL REVERSING CYCLES.
